# SDR FDEA200812115232

- Difficulty date: December 11, 2008
- Submitted: December 19, 2008
- Operation: Air carrier
- Aircraft: N723FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 543
- Aircraft time: 37,081 hours, 21,569 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53612608200
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE - DENT FOUND ON LOWER FWD FUSELAGE BETWEEN FR 12-12A STR 46-47. THE DENTED SKIN WAS REPAIRED IAW EA 6-5330-125500.
